Kansas, 2024

Tornado and Flood in Kansas, April 25, 2024

April 25, 2024 · NWS GLD · 41 events in 11 counties and zones

In the early afternoon of the 25th, multiple storms formed in northwestern Kansas and moved north-northeast. There were multiple clusters, or waves, of storms throughout the afternoon to overnight hours.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
41

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

In the early afternoon of the 25th, multiple storms formed in northwestern Kansas and moved north-northeast. There were multiple clusters, or waves, of storms throughout the afternoon to overnight hours. These storms produced 3 inch diameter hail, 70 MPH thunderstorm wind gusts, and a tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at Apr 25, 2:13 PM CST, 1 hour 7 minutes earlier. Its key messages:

  • Significant severe weather remains forecast for today (Thursday) with very large hail (1" - 3"+) and tornadoes (including the possibility of long-lived or significant tornadoes) as the main threats. The severe weather is forecast to impact the area during the afternoon and evening hours. There is a 10% chance that a cap or a different environmental factor will prevent severe weather.
  • A Red Flag Warning remains in effect Thursday for Kit Carson, Cheyenne [CO], Wallace, and Greeley counties during the afternoon and early evening hours.
  • Blowing dust chances have lowered, but could still see hazy skies and some degraded air quality this afternoon.
Area forecast discussion, Apr 25, 2:13 PM CST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
213 PM MDT Thu Apr 25 2024

.KEY MESSAGES...

- Significant severe weather remains forecast for today
  (Thursday) with very large hail (1" - 3"+) and tornadoes
  (including the possibility of long-lived or significant
  tornadoes) as the main threats. The severe weather is forecast
  to impact the area during the afternoon and evening hours.
  There is a 10% chance that a cap or a different environmental
  factor will prevent severe weather.

- A Red Flag Warning remains in effect Thursday for Kit Carson,
  Cheyenne [CO], Wallace, and Greeley counties during the
  afternoon and early evening hours.

- Blowing dust chances have lowered, but could still see hazy
  skies and some degraded air quality this afternoon.

&&

.UPDATE...
Issued at 210 PM MDT Thu Apr 25 2024

A Tornado Watch has been issued for most of the CWA until 3Z
tonight. Storms are starting to fire south of I-70 along the
KS/CO border and moving to the northeast. The main time for
severe storms will be between 22Z-03Z.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 1157 AM MDT Thu Apr 25 2024

Severe weather is expected across the Tri-State area this afternoon
into the overnight hours. The dryline looks to be setting up near I-
70 and Highway 27. Locations to the southwest of the line are drying
out as southerly winds will continue gusting above 25 MPH. Later
this afternoon, RH values behind the dryline will drop into the
lower teens. This will create critical fire weather conditions for
locations behind the dryline. A Red Flag Warning is still in effect
for the locations where prolonged critical fire weather conditions
are expected.

Blowing dust will also be possible (~15% chance) in locations along
and south of a line from Idalia, CO to Oakley, KS. Along the Kansas
Colorado border will see the best conditions for blowing dust.
Visibility reductions down to around 3 miles are possible in plumes
of blowing dust. Brown-out conditions cannot be ruled out near
source regions.

The dryline will be the trigger for the severe weather in the
evening. SPC has kept an Enhanced risk in the southeastern 1/3 CWA
for Thursday afternoon-night. This is based on a hatched/significant
hazard for 30% chance of hail and 10% chance of tornado. For this
event, the environment will be highly primed for tornado and hail
hazards. There is still a 10% chance that the cap will prevent any
storms from firing, but confidence is lowing due to clearing skies.
If the cap does break, isolated discrete to clusters of severe
storms will form and all hazards will be possible becoming a mess of
storms later on. The main hazards will be tornadoes and hail. The
entire Tri-State area will have potential to see severe weather, but
chances increase in the Enhanced risk area.

Storms are expected to start firing around 19-21Z with the highlight
of the severe storms being 22Z-03Z. The prime location for the
severe storms will be in the Enhance risk area and the storms will
move to the northeast. After 03Z, the severe weather threat will
lower over the following 9 hours. During this time, we will begin to
get the wrap-around precipitation from the northwest. These are
expected to just be showers with a few weak thunderstorms embedded
within. Less than 0.5 inches of QPF is expected with this system
with most of that falling north of highway 36.

As the low pressure system leaves the area on Friday, strong
northwesterly winds are expected to follow. Gusts up to 40 kts are
already expected due to the pressure rises.

Temperatures overnight tonight will cool to the upper 40s. High
temperatures tomorrow will warm into the upper 60s and the southern
CWA reaching into the mid to upper 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 101 PM MDT Thu Apr 25 2024

Friday evening, split flow will be in place over the western have of
the nation.  A broad upper trough will extend west to east from the
West Coast to western Iowa and south into the Desert Southwest. The
northern split will cut north through the Bighorn Mountains of
Wyoming and up into Big Sky Country (Montana).  The southern split
will be the main concern for the Tri-State area a series of systems
moves through the region over the weekend.  Friday evening, a closed
low will continue to lift to the northeast, up into north central
Nebraska and the East River portion (East of the Missouri River) of
South Dakota.  As this system moves out of the region, expect wrap
around moisture on the back side of the system.  For the
evening/overnight hours, precipitation chances (20-40%) will be
limited to areas mainly along and west of Highway 27.

The concern over strong to severe thunderstorms across the Tri-State
area remains for Saturday.  A second low pressure system north of
the Four Corners region will move into eastern Colorado and western
Kansas during the day on Saturday.  Precipitation chances will
increase west to east across the region, with rain chances likely,
in the afternoon and evening, particularly in eastern Colorado and
areas along and north of Interstate 70.

As far as the severe weather threat for Saturday, a few strong to
severe thunderstorms will be possible for the CWA in the afternoon.
A boundary will be set up from southwestern Kansas to northeastern
Kansas.  This boundary will cut across the southeastern portions of
the CWA, with a dryline extending south into Oklahoma and Texas.
CAMs are showing potential for some storms firing up along the
boundary and moving to the north through the CWA as the low tracks
to the north northeast through the day.  Models are already showing
possibility of SBCAPE values of over 1000 J/kg and MLCAPE values of
over 1200 J/kg in the area along the boundary as it lifts north
into the area. A jet streak will also be moving over the region
during the day on Saturday. Right now, the worst threat looks
to be to the southeast of our area in the warm sector and ahead
of the dryline. A slight shift northward of the system's
expected track could potentially bring additional concerns for
severe weather to the area. With all of that being said, I wish
everyone in the path of severe weather the next few days, Qapla'
(good luck or success).

Saturday evening into Sunday afternoon, chances for precipitation
will gradually decrease from south to north.  The other concern with
this system will be the potential rainfall amounts.  The area has
been fairly dry recently.  However, thunderstorms moving through the
region today could bring a few tenths of rainfall to the
region. Paired with decent soundings and QPF values nearing an
inch in areas north of I-70, hydro concerns may be an issue.

Westerly flow sets up Monday and Tuesday, with dry conditions
expected.  Temperatures will return to the 70s and 80s on Tuesday
and Wednesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1123 AM MDT Thu Apr 25 2024

Strong to significantly severe storms are expected to impact the
region tonight and could to reduce categories at both KGLD and
KMCK. Stratus will continue to impact both sites over the next
few hours, at least. Clearing is occurring at KGLD and
approaching KMCK. Around 21Z is when storms are expected to
start firing and last into the night, however lingering showers
and storms will last throughout the night and into tomorrow
morning. A low pressure system will be moving through and cause
winds to become northwesterly overnight. Strong winds are
expected tomorrow from the northwest and gusty winds will
continue today.

&&

.HYDROLOGY...
Issued at 252 AM MDT Thu Apr 25 2024

Portions of the Tri State region could see some potentially
impactful precipitation from showers and thunderstorms over an 84-
hour period starting today and going late into the upcoming weekend.
These chances will come in two rounds, one Thursday/Thursday night
and the other this weekend. Precipitation amounts will be highly
dependent on track and movement and overall coverage.

Rainfall totals that are currently forecasted during this time have
around a half inch or less south and east of a line from Hill City
to Colby, Kansas and southwest to the Tribune area. North and west
of this line, up to 0.80" to a localized 1.60" is possible. The
highest totals are currently focused west of a line from Burlington
Colorado to McCook Nebraska.

Area soils are pretty dry at this time and should be able to handle
around 1 to 2 inch rainfall, but will have to be monitored for
potential for any training of storms in localized areas, especially
for areas that may have seen a lot of rain today/tonight and may see
more storms over the weekend.

There are currently no Flood Watches in effect.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 8 PM MDT this evening for KSZ027-041.
CO...Red Flag Warning until 8 PM MDT this evening for COZ253-254.
NE...None.

&&

UPDATE...CA
SHORT TERM...CA
LONG TERM...Wekesser
AVIATION...CA
HYDROLOGY...JN
Hazardous weather outlook, Apr 25, 2:03 PM CST, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
203 PM MDT Thu Apr 25 2024

COZ090>092-KSZ001>004-013>016-027>029-NEZ079>081-262015-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Dundy-Hitchcock-Red Willow-
203 PM MDT Thu Apr 25 2024 /303 PM CDT Thu Apr 25 2024/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A Tornado Watch has been issued for locations along and north of
Highway 40. Severe weather is expected today across a majority of
the area. The severe threat is forecast to begin around two in the
afternoon and last until midnight. The main hazards remain very large
hail and tornadoes, potentially including significant tornadoes.
Damaging wind gusts are possible as well.

A Red Flag Warning has been issued for counties from Kit Carson,
Cheyenne, Wallace, and Greeley counties as critical fire conditions
are forecast during the afternoon hours.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Strong to marginally severe thunderstorms will be possible Saturday
afternoon and evening across the outlook area. The main hazard with
any thunderstorms that develop will be large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

KSZ041-042-262015-
Greeley-Wichita-
203 PM MDT Thu Apr 25 2024 /303 PM CDT Thu Apr 25 2024/

This hazardous weather outlook is for northwest Kansas.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Severe weather is expected today across a majority of the area. The
severe threat is forecast to begin around two in the afternoon and
last until midnight. The main hazards remain very large hail and
tornadoes, potentially including significant tornadoes. Damaging wind
gusts are possible as well.

A Red Flag Warning has been issued for counties from Kit Carson,
Cheyenne, Wallace, and Greeley counties as critical fire conditions
are forecast during the afternoon hours.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Strong to marginally severe thunderstorms will be possible Saturday
afternoon and evening across the outlook area. The main hazard with
any thunderstorms that develop will be large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

The radar

The Goodland radar (KGLD), 67 km away, was scanning. The volume nearest the first event began at 21:21 UTC.

Open the radar archive at this moment

Event by event

35 hail, 3 thunderstorm wind, 1 tornado, 1 dust storm, 1 flood. Local standard time, as filed.

Hail, Cheyenne

When
April 25, 3:20 PM CST
Where
Cheyenne County, 14.4 mi NW of St Francis
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
39.930, -101.974

Storm chaser reports dime sized hail.

Tornado, Cheyenne

When
April 25, 3:45 PM CST to 3:48 PM CST
Where
Cheyenne County, 8.96 mi SSW of Bird City Arpt to 8.95 mi SSW of Bird City Arpt
Rating
EFU
Path length
0.01 mi
Path width
10 yd
Reported by
Storm Chaser
Coordinates
39.609, -101.590

Brief, small tornado reported south of CR D between CR 25 and 26. No damage was reported.

Hail, Rawlins

When
April 25, 4:02 PM CST
Where
Rawlins County, 1.68 mi NNW of Blakeman
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
39.842, -101.134

Trained spotter reports 1 3/8 inch diameter hail.

Dust Storm, Cheyenne

When
April 25, 4:10 PM CST to 4:15 PM CST
Where
Cheyenne forecast zone
Reported by
Law Enforcement
Coordinates
39.786, -101.731 (the zone’s center; the record gives no point)

Law enforcement reports 0 visibility with blowing dust. Impacts include hazards to health and traveling.

Hail, Wichita

When
April 25, 4:17 PM CST
Where
Wichita County, 0.54 mi W of Leoti
Measured
0.88 in hail
Reported by
Public
Coordinates
38.480, -101.360

Public submitted photo of nickel sized hail in Leoti.

Hail, Rawlins

When
April 25, 4:28 PM CST
Where
Rawlins County, 9.5 mi NNW of Ludell
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.974, -101.049

Trained spotter reports estimated quarter size hail.

Hail, Thomas

When
April 25, 4:37 PM CST
Where
Thomas County, 3.42 mi S of Colby
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
39.351, -101.055

Emergency manager reported nickel sized hail.

Hail, Logan

When
April 25, 4:38 PM CST
Where
Logan County, 5.13 mi S of Russell Spgs
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
38.846, -101.168

Storm chaser reported 1.75 inch hail.

Hail, Wichita

When
April 25, 4:40 PM CST
Where
Wichita County, 0.54 mi W of Leoti
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.480, -101.360

Trained spotter reports 1 inch hail.

Hail, Thomas

When
April 25, 4:41 PM CST to 4:46 PM CST
Where
Thomas County, 0.69 mi S of Colby
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.390, -101.050

Trained spotter reports hail was ongoing at time of report for a current duration of 5 minutes.

Hail, Logan

When
April 25, 4:45 PM CST
Where
Logan County, 3 mi S of Russell Spgs
Measured
2.5 in hail
Reported by
Storm Chaser
Coordinates
38.877, -101.167

Storm Chaser report of 2.5 inch hail.

Hail, Wichita

When
April 25, 4:46 PM CST
Where
Wichita County, 1.79 mi SSE of St Theresa
Measured
2.5 in hail
Reported by
Public
Coordinates
38.525, -101.423

Report with photo via social media of hail up to 2 1/2 inch.

Hail, Logan

When
April 25, 4:48 PM CST to 4:51 PM CST
Where
Logan County, 1.56 mi SSW of Russell Spgs
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.901, -101.186

Multiple reports of 1-1.75 inch diameter hail near and around Russell Springs.

Hail, Logan

When
April 25, 4:48 PM CST
Where
Logan County, 0.66 mi SW of Russell Spgs
Measured
2.5 in hail
Reported by
Public
Coordinates
38.913, -101.178

Public report of 2.5 inch hail.

Hail, Thomas

When
April 25, 4:48 PM CST
Where
Thomas County, 1.58 mi N of Colby Muni Arpt
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.452, -101.044

Trained spotter reports dime sized hail.

Hail, Thomas

When
April 25, 4:52 PM CST
Where
Thomas County, 3.85 mi ENE of Levant
Measured
0.88 in hail
Reported by
Public
Coordinates
39.392, -101.130

Dime to nickel sized hail reported.

Hail, Wichita

When
April 25, 4:55 PM CST
Where
Wichita County, 0.54 mi W of Leoti
Measured
2.25 in hail
Reported by
Public
Coordinates
38.480, -101.360

Report via social media with photos of estimated racquet ball sized spikey hail near Leoti.

Hail, Greeley

When
April 25, 3:56 PM MST to 3:58 PM MST
Where
Greeley County, Tribune
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.470, -101.750

Quarter to half dollar sized hail was ongoing for a duration of 2 minutes.

Hail, Thomas

When
April 25, 4:57 PM CST
Where
Thomas County, 6.56 mi N of Colby Muni Arpt
Measured
2 in hail
Reported by
Public
Coordinates
39.525, -101.054

Report via MPing of 2 inch hail.

Hail, Greeley

When
April 25, 3:58 PM MST
Where
Greeley County, Tribune
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.470, -101.750

Trained spotter report via social media with photos and video of quarter to half dollar size hail.

Hail, Logan

When
April 25, 4:58 PM CST
Where
Logan County, 4.45 mi NNE of Russell Spgs
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
38.980, -101.140

Trained spotter reports measured 2.5 inch hail. East window was broken.

Hail, Wichita

When
April 25, 5:04 PM CST
Where
Wichita County, 7.22 mi NNE of St Theresa
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.642, -101.367

Trained spotter reported 1-1.75 inch hail reported.

Hail, Wichita

When
April 25, 5:06 PM CST
Where
Wichita County, 7.2 mi NNW of St Theresa
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
38.648, -101.476

Trained spotter reports inch to 1.5 inch hail.

Hail, Wallace

When
April 25, 4:10 PM MST
Where
Wallace County, 0.7 mi SW of Wallace
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
38.912, -101.587

Law enforcement report of 1 inch hail.

Hail, Logan

When
April 25, 5:10 PM CST
Where
Logan County, 1.43 mi NE of Page City
Measured
2 in hail
Reported by
Public
Coordinates
39.092, -101.128

Report via social media with photo of measured 2 inch hailstones.

Hail, Logan

When
April 25, 5:10 PM CST
Where
Logan County, 0.69 mi N of Page City
Measured
1.5 in hail
Reported by
Public
Coordinates
39.090, -101.150

Report via social media with photos of ping pong ball size hail.

Thunderstorm Wind, Wallace

When
April 25, 4:10 PM MST
Where
Wallace County, 1.75 mi NW of Sharon Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.900, -101.750

Public reports estimated gust of 60 MPH.

Thunderstorm Wind, Wichita

When
April 25, 5:13 PM CST
Where
Wichita County, 8.4 mi N of Marienthal
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
38.601, -101.230

Measured mesonet gust of 60 MPH.

Thunderstorm Wind, Wallace

When
April 25, 4:14 PM MST
Where
Wallace County, 6.69 mi SE of Sharon Spgs Arpt
Measured
61 kt (70 mph) measured gust
Reported by
Mesonet
Coordinates
38.770, -101.680

C6099 in Wallace county recorded a gust of 70 mph.

Hail, Thomas

When
April 25, 5:16 PM CST to 5:24 PM CST
Where
Thomas County, 3.56 mi W of Mingo
Measured
1.75 in hail
Reported by
Public
Coordinates
39.279, -101.037

Report via MPing of up to 1.75 inch hail.

Hail, Sherman

When
April 25, 4:35 PM MST to 4:55 PM MST
Where
Sherman County, 8.18 mi NE of Edson
Measured
3 in hail
Reported by
Public
Coordinates
39.411, -101.438

Estimated 2-3 inch sized hail fell for roughly 20 minutes at the location.

Hail, Wichita

When
April 25, 5:38 PM CST
Where
Wichita County, 0.54 mi W of Leoti
Measured
0.75 in hail
Reported by
Public
Coordinates
38.480, -101.360

Report via MPing.

Hail, Cheyenne

When
April 25, 6:37 PM CST
Where
Cheyenne County, 0.64 mi SE of Wheeler
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.763, -101.712

Trained spotter reports pea to nickel size hail.

Hail, Sherman

When
April 25, 5:40 PM MST
Where
Sherman County, 0.26 mi S of Goodland Arpt
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
39.366, -101.700

NWS employee reports dime sized hail.

Hail, Gove

When
April 25, 7:20 PM CST
Where
Gove County, 0.58 mi SSE of Grainfield
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.112, -100.466

Trained spotter reports 1 inch hail.

Hail, Gove

When
April 25, 7:20 PM CST
Where
Gove County, 0.49 mi W of Grainfield
Measured
2 in hail
Reported by
Storm Chaser
Coordinates
39.119, -100.479

Storm chaser reports 2 inch hail.

Hail, Gove

When
April 25, 7:21 PM CST
Where
Gove County, Grainfield
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
39.120, -100.470

Emergency management relays reports of hail up to the size of golf balls.

Hail, Graham

When
April 25, 7:58 PM CST
Where
Graham County, 3.2 mi W of Studley
Measured
1.75 in hail
Reported by
Public
Coordinates
39.358, -100.229

Public report via social media of 1.75 inch hail.

Hail, Cheyenne

When
April 25, 8:10 PM CST
Where
Cheyenne County, 14.36 mi NW of St Francis
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
39.931, -101.972

Quarter sized hail with 90% ground coverage and torrential rainfall.

Hail, Cheyenne

When
April 25, 8:13 PM CST
Where
Cheyenne County, 7.31 mi W of St Francis Arpt
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
39.757, -101.937

Law enforcement reports dime sized hail.

Flood, Norton

When
April 25, 8:41 PM CST to 11:45 PM CST
Where
Norton County, 0.54 mi SSW of Norton Muni Arpt to 1.16 mi N of Norton
Cause
Heavy Rain
Reported by
Public
Coordinates
39.843, -99.903

Public report of street flooding, nearing half way up car tires.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Dust Storm
Blowing dust that reduced visibility to a quarter mile or less.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2024Every state in 2024This day in weather historyThe tornado archive for Kansas, 2024Warnings in Kansas, April 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1174001, 1175146, 1173934, 1174007, 1173939, 1173942, 1173940, 1173950, 1173956, 1173943, 1173971, 1173966, 1173969, 1173984, 1174006, 1173980, 1173981, 1173973, 1173972, 1173976, 1173983, 1173975, 1173985, 1173977, 1173987, 1173988, 1174009, 1174010, 1174011, 1173989, 1173979, 1173990, 1173991, 1174005, 1173993, 1173994, 1173995, 1173997, 1173999, 1174003, and more.